# SDR AU980399

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33110U
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 89778021
- Condition: Malfunctioned
- Location: Rt Engine
- Component: Woodward, 89778021
- Stage of operation: LD
- Nature of condition: E, X
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE FUEL CONTROL UNIT (FCU) FAULTY.
